Hi Iv'e been on 800 mg of lithium for two years now.Every now and then I find the side effects get bad,I take it at night before bed.On bad days I wake up with a very foggy head,feel flat,nauesated,emotionless,and no energy.Is it normal to get like this?
Posts You May Be Interested In
I don't know what is wrong with me! I am so sad and don't understand why. I don't remember much of this year and that is really frustrating to me. I know at one point I had friends but now I don't. I have no idea what happened with that but I'm starting to wonder if maybe I'm just meant to be alone. So so sad and so incredibly alone. I don't know what to do or even how to feel.
I'm more apprehensive than anything. I know what to expect with the procedure but I have no clue how I'll respond to it. I understand how it's done but everyone responds differently to everything so where I have collected all kinds of information on ECT I have been unable to predict how my body's chemistry will react. I'll keep you posted. Oh and I feel a lot better!